# SDR CA120213005

- Difficulty date: February 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2710 · Aileron Control System
- Part: Shaft
- Part number: 82740083101
- Condition: Corroded
- Location: Lt Wing Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ROLL CONTROL VERY STIFF. TENSIONED AILERON FUSELAGE CABLES AND LUBRICATED AILERON QUADRANT BEARINGS EXTERNALLY FOR TROUBLESHOOTING. OPS CHECK FLIGHT-ROLL CONTROL CHECKS GOOD.  REPLACED LT AND RT BEARINGS IN AILERON QUADRANT.  REPLACED BEARINGS IN LT AND RT AILERON TERMINAL QUADRANT IAW MOD KIT 8MK0930-001 INSTRUCTIONS AND AMM 27-12-31.  CONTROL CABLE TENSIONS, AFTIES NOT DISTURBED.  OPS CHECK, OK FOR SERVICE. REPLACE LT SHAFT, PN 8274008-101, DUE TO CORROSION.
